# SDR SWIA201127308

- Difficulty date: August 17, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 25,018 hours, 19,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY CEILING LIGHT IS OUT.  (FLT 4549)  RELAMPED EMERGENCY LIGHT.
